AIMS Mathematics (Jul 2022)

Best proximity points in non-Archimedean fuzzy metric spaces with application to domain of words

  • Basit Ali,
  • Muzammil Ali ,
  • Azhar Hussain,
  • Reny George,
  • Talat Nazir

DOI
https://doi.org/10.3934/math.2022909
Journal volume & issue
Vol. 7, no. 9
pp. 16590 – 16611

Abstract

Read online

This paper deals with the existence and uniqueness of the best proximity points of nonself-mappings in the context of non-Archimedean fuzzy metric spaces. The existence of different proximal quasi-contractive mappings allowed us to generalize some results concerning the existence and uniqueness of the best proximity points in the existing literature. Moreover, an application in computer science, particularly in the domain of words has been provided.

Keywords